# SDR AALA20100714TUL02

- Difficulty date: July 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INNER DOUBLER AT THE FORWARD LAVATORY SERVICE PANEL CUTOUT.  A SECTION OF THE DOUBLER WAS CUT OUT DURING CORROSION REMOVAL.  A TITANIUM DOUBLER WAS INSTALLED TO REPAIR THE DAMAGE PER EA MD80-53-005543.  ACCOMPLISH A PERMANENT REPAIR AT THE NEXT SCHEDULED HEAVY C-CHECK PER E.A.  MD80-53-005543. CONTACT ENGINEERING FOR PERMANENT REPAIR INSTRUCTIONS.  REMOVED TEMPORARY DOUBLER.  REMOVED ALL CORROSION AND INSTALLED A PERMANENT REPAIR PER EA MD80-53-011642 DATED 7/12/2010.
